# SDR SWIA201125606

- Difficulty date: February 12, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 19,600 hours, 16,461 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Housing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT SPHERICAL BUSHING HOUSING HAS SOME PITTING.  (ENGINE CHANGE)  REPLACED RIGHT ENGINE SPHERICAL BUSHING HOUSING.
